# SDR FDEA202104210963

- Difficulty date: April 21, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 77,155 hours, 28,544 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #1 LP COMPRESSOR FRONT CASE OUTER SURFACE FORWARD OF KEVLAR   WRAPPING IS CORRODED FROM 4 O'CLOCK TO 12 O'CLOCK POSITION (AFT LOOKING FORWARD) SNRM RECTIFIED AS PART OF ESN 30690 REMOVAL AND INSTALLATION OF ESN 30775 AS PER   WO   79687 SEQ: 000235
